Filtrations by Complete Ideals and Applications
Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier no. S24  (1993), p. 41-48
@incollection{CIF_1993__S24__41_0,
     author = {Casas Alvero, E.},
     title = {Filtrations by Complete Ideals and Applications},
     booktitle = {S\'eminaire d'alg\`ebre et g\'eom\'etrie, journ\'ees singuli\`eres et jacobiennes},
     editor = {Gonzalez-Sprinberg, G. and Lejeune-Jalabert, M. and Spivakovsky, M. and Zaidenberg, M. G.},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {S24},
     year = {1993},
     pages = {41-48},
     language = {fr},
     url = {http://www.numdam.org/item/CIF_1993__S24__41_0}
}
Casas Alvero, E. Filtrations by Complete Ideals and Applications, in Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier, no. S24 (1993), pp. 41-48. http://www.numdam.org/item/CIF_1993__S24__41_0/

CGL Campillo, A., Gonzalez-Sprigberg, G., Lejeune-Jalabert, M., Amas, idéaux à support fini et chaînes toriques, C. R. Acad. Sc. Paris (1992). | Zbl 0791.14001

CA1 Casas-Alvero, E., Moduli of algebroid plane curves, in "Algebraic Geometry, La RDbida 1981," Lect. Notes in Math. 961, Springer-Verlag, Berlin-Londres-New York, 1983, pp. 32-83. | MR 708326 | Zbl 0515.14019

CA2 Casas-Alvero, E., Infinitely near imposed singularities and singularities of polar curves, Math. Ann. 287 (1990), 429-454. | MR 1060685 | Zbl 0675.14009

CA3 Casas-Alvero, E., "Singularities of plane curves," To appear. | MR 1782072

E-C Enriques, F., Chisini, O., "Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche,'' N. Zanichelli, Bologna, 1915. | JFM 45.1356.02

LEJ Lejeune-Jalabert, M., "Linear systems with infinitely near base conditions and complete ideals in dimension two," Institut Fourier, Grenoble, 1992. | Zbl 0948.14004

LI Lipman, J., Rational singularities with applications to rational surfaces and unique factorization, Publ. IHES 36 (1969), 195-279. | Numdam | MR 276239 | Zbl 0181.48903

N Northcott, D.G., On the notion of a first neighbourhood ring with an application to the AF+Bϕ theorem, Proc. Cambridge. Phil. Soc. 53 (1957), 43-56. | MR 81888 | Zbl 0082.03304

R Reguera, A.J., "Proximidad, cúmulos e ideales completos sobre singularidades racionales de superficie," Thesis, Universidad de Valladolid, Valladolid, Spain, 1993.

Z Zariski, O., Polynomial ideals defined by infinitely near points, Am. J. of Math. 60 (1938), 151-204. | JFM 64.0079.01 | MR 1507308

Z-S Zariski, O., Samuel, P., "Commutative algebra," Van Nostrand, 1960. | MR 120249 | Zbl 0081.26501